MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 5 FR 110CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 5 FR 110CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07124
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "during the procedure according to ifu, the md found delivery fail.So the md opend up the new kit to finish the procedure." no patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) returned for investigation was a 5fr.Wedge 110cm catheter with its original packaging pouch.The sample was returned in a cardboard box and was loosely packed within the original packaging pouch.Upon return, the supplied control stroke syringe was noted connected to the inflation lumen stopcock; no visual damage or abnormalities were noted to the returned syringe.The inflation lumen stopcock was noted in the open position.The recommended volume capacity of the balloon is 0.75cc.Under microscopic inspection, the balloon appeared typical; no damage or abnormalities were noted to the balloon.No condensation was noted in the inflation lumen extension line.Spots of dried blood were noted in the injection lumen extension line.No visual blockage was noted at the distal opening of the injection lumen.Dried blood was noted on the exterior surfaces of the returned sample.No visual damage was noted to the returned sample.The inflation lumen was injected with 0.75cc of air using the returned control stroke syringe.The balloon inflated symmetrically.One side of the balloon measured approximately 4mm.The other side measured approximately 4mm.The balloon did meet specifications per graphic of radius ratio less than or equal to 2.0.The inflation lumen was injected with 0.75cc of air using the returned control stroke syringe.The balloon inflated symmetrically.The balloon deflated in less than 3 seconds when the syringe was removed per specification.No pull away was noted after the tug test.The balloon was placed in water and air was injected into the inflation lumen again.No leak was noted.The injection lumen was successfully aspirated and flushed.Some blood exited during the aspiration test.A lab inventory 0.025in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint for "delivery fail" is not confirmed.During the investigation, no bends or kinks were noted to the returned sample.No blockage or abnormalities were noted to the distal tip of the catheter and the injection lumen.The guidewire was able to advance through the injection lumen without any difficulty.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification.The root cause of the complaint is undetermined.No further action is required at this time.
 
Event or Problem Description
It was reported "during the procedure according to ifu, the md found delivery fail.So, the md opend up the new kit to finish the procedure." no patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW CATH PKGD: WEDGE 5 FR 110CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21900056
Report Number3010532612-2025-00337
Device Sequence Number12939888
Product Code DYG
UDI-Device Identifier00801902002853
UDI-Public(01)00801902002853(11)240112(17)250630(10)16F24A0006(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2025
Device Catalogue NumberAI-07124
Device Lot Number16F24A0006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown